# SDR DLM88020259

- Difficulty date: March 5, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 38,772 hours, 31,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING AT ROW 30 INOP.  REPAIRED BROKEN WIRING, OPERATIONAL CHECKS OK.
